Couldn't find what you looking for?

TRY OUR SEARCH!

I have taken ipill on 25th march. And got heavy flow for 5 days on 1st April.and in mid of April around 15-16. I got little bleeding(may b breakthrough bleeding). And till now I did not get periods... Am I pregnant

Loading...

Hi sarah

You are experiencing side effects of ipill. Below is more info for you -

You should have a normal period within the next month after taking emergency contraceptive pills (also called "morning after pills" or "day after pills"). Sometimes, emergency contraception can change the length of your monthly menstrual cycle, making your next period come as much as a week earlier or a week later than usual. Some women also find that the hormones in the pills can cause unexpected bleeding, but this is not a common or serious side effect. If your next period is late, you might consider getting a pregnancy test.

It is not uncommon to experience changes to your menstrual cycle after taking the morning after pill. Your next period may be lot heavier or lighter than it normally is. It may also arrive late or early. This is a common side effect caused by the relatively high dose of the hormone progesterone. Taking the emergency contraceptive pill three or more days before your usual ovulation date is likely to make your next period come early. Taking the emergency contraceptive pill three or more days after your usual ovulation date is likely to make it come late. Spotting or bleeding between periods is more likely if the pill is taken during the preovulatory phase.

Good luck

Reply

Loading...